# SDR 2008UALA03034

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 48,175 hours, 7,113 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80404415
- Condition: Reads Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 READING 1350 PSI.  SUSPECT FAULTY OXYGEN BOTTLE.  REPLACED O2 BOTTLE, LEAK CHECKED GOOD.  AC OK FOR SERVICE.
